An infinite-time relaxation theorem for differential inclusions

Brian Ingalls, Eduardo D. Sontag, Yuan Wang

Research output: Contribution to journalArticlepeer-review

56 Scopus citations


The fundamental relaxation result for Lipschitz differential inclusions is the Filippov-Wažewski Relaxation Theorem, which provides approximations of trajectories of a relaxed inclusion on finite intervals. A complementary result is presented, which provides approximations on infinite intervals, but does not guarantee that the approximation and the reference trajectory satisfy the same initial condition.

Original languageEnglish (US)
Pages (from-to)487-499
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Feb 2003

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'An infinite-time relaxation theorem for differential inclusions'. Together they form a unique fingerprint.

Cite this